# SDR VCT2007F00000

- Difficulty date: May 20, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N19TP
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870383
- Engine: Cont TSIO360B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 553673
- Condition: Malfunctioned
- Location: Lt Oil Temp
- Part time: 6,080 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRATIC OIL TEMP GAGE MOVEMENT.  (K)
